Completely q-multiplicative functions: the Mellin-tranform approach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)85-96
JournalActa Arithmetica
Volume65
Publication statusPublished - 1993

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Completely q-multiplicative functions: the Mellin-tranform approach. / Grabner, Peter.

In: Acta Arithmetica, Vol. 65, 1993, p. 85-96.

Research output: Contribution to journalArticleResearchpeer-review

@article{343dc8c01aa04898959d4cb1cdd503ed,
title = "Completely q-multiplicative functions: the Mellin-tranform approach",
author = "Peter Grabner",
year = "1993",
language = "English",
volume = "65",
pages = "85--96",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Completely q-multiplicative functions: the Mellin-tranform approach

AU - Grabner, Peter

PY - 1993

Y1 - 1993

M3 - Article

VL - 65

SP - 85

EP - 96

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -